Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 16, 2024, 8:21 PM EDT for 6 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2024, 8:21 PM EDT (00:21 UTC)
- Expired
- Aug 16, 2024, 9:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 50
Counties Cobb County, GA, Douglas County, GA, Fulton County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 72 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854
WWUS82 KFFC 170021
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Aug 16 2024
GAZ020-021-030>033-041>044-170100-
Polk GA-North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Cherokee GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
821 PM EDT Fri Aug 16 2024
...Strong thunderstorms will impact portions of Paulding,
southwestern Cherokee, Haralson, northeastern Carroll, Cobb, Douglas,
central Fulton, Polk and southeastern Bartow Counties through 900 PM
EDT...
At 821 PM EDT, a line of strong thunderstorms was along a line
extending from Emerson to near Dallas to near Etna, and moving
southeast at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Cartersville, Dallas, Cedartown,
Buchanan, City of South Fulton, Sandy Springs, Roswell, Smyrna,
Kennesaw, Woodstock, Acworth, Villa Rica, Powder Springs, Austell,
Bremen, Temple, and Rockmart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8526 3405 8492 3420 8473 3397 8431
3397 8435 3390 8435 3363 8458 3373 8535
3408 8542
TIME...MOT...LOC 0021Z 324DEG 22KT 3412 8473 3396 8487 3404 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 16, 7:34 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 16, 7:34 PM EDT, 47 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 734 PM EDT Fri Aug 16 2024 ...New 00Z Aviation Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 207 PM EDT Fri Aug 16 2024 Current satellite loop shows mostly fair weather CU across north and central GA with the incoming frontal boundary moving SE across western TN. This frontal boundary is very weak and is expected to fall apart as it pushes into the ATL area later tonight. The models show the front moving into NW GA around 00z them moving the next into the ATL area a few hours later. Mainly areas north of an ATL to AHN line will see some precipitation this evening/tonight but the boundary is expected to stall across central GA tonight. This will allow things to get fired up again Sat across the area before a second wave moves in and pushes everything south of the area through Mon. Right now there is a marginal chance of severe storms developing as this boundary moves into NW GA this evening but the latest model runs are showing this system weakening as it moves in. Would not be surprised to see an isolated severe storms or two but not expecting much organization with this system. The hi-res models have been fairly consistent with bringing a cluster of storms into NW GA right before 00Z and weakening them as they move into the ATL area through 04-08z. The main severe weather hazard should be damaging wind gusts and frequent lightning strikes with any storms that develop. Additional storms are likely along and ahead of the front on Saturday, with timing a bit earlier than today. Lapse rates will remain weak, but surface instability remains plentiful. Strong storms continue possible, with an isolated severe thunderstorm not out of the question. 01 && .LONG TERM... (Sunday morning through next Thursday) Issued at 207 PM EDT Fri Aug 16 2024 At a glance: - Cold front will keep storm chances in place Sunday - Cooler and drier conditions will follow through midweek Closed low over the Great Lakes will still dominate the weather pattern early in the extended, with associated cold front lingering across central Georgia. By Sunday morning, expect the boundary to lose its robustness, but as it slowly meanders south and east (and out of the area), could see diurnal influence driving some isolated isolated storms through Sunday afternoon. Northwest flow in the wake of the frontal passage will supply much cooler and drier conditions to the state. High pressure over the Southwest CONUS and longwave trough along the eastern seaboard will provide a channel for the cooler, continental airmass to funnel into the area. Aside from brief, lingering moisture as the Sunday weather exits, the remaining long term is PoP-free through Thursday. Crisp, 'false fall' mornings can be expected as early as Tuesday morning with a return to lows in the 60s over much of the area, and 50s for the higher elevations. Slightly lower highs are also expected, but with temperatures still in the mid-80s to low 90s, the difference may not be as noticeable. For those interested, June 11 was the last time KATL had a low temperature in the mid 60s. 31 && .AVIATION... (00Z TAFS) Issued at 733 PM EDT Fri Aug 16 2024 A line of thunderstorms is moving southeast over northern GA. TSRA is expected to arrive at ATL between 01-05Z. These storms are gradually expected to weaken before they reach ATL so confidence on TSRA remains on the medium side. Winds out of the SW will gradually shift to NW over the course of the TAF cycle at less than 10kts. //ATL Confidence...00Z Update... Medium on WX High on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 71 95 71 92 / 10 20 30 20 Atlanta 73 95 72 92 / 60 50 50 40 Blairsville 66 88 65 83 / 80 0 60 40 Cartersville 72 95 70 91 / 90 50 50 40 Columbus 75 96 74 96 / 10 50 40 40 Gainesville 72 94 71 89 / 70 10 50 20 Macon 71 94 72 94 / 0 50 40 30 Rome 72 94 71 90 / 90 40 60 50 Peachtree City 72 94 71 92 / 20 50 50 30 Vidalia 70 93 74 95 / 0 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....31 AVIATION...Vaughn
Hazardous weather outlook, Aug 16, 2:23 PM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 223 PM EDT Fri Aug 16 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 223 PM EDT Fri Aug 16 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening across portions of north Georgia. Some storms may become strong to severe and capable of producing isolated damaging wind gusts, frequent lightning, and locally heavy rainfall supportive of isolated instances of flash flooding. A Slight Risk (level 2 out of 4) of excessive rainfall and a Marginal Risk (level 1 out of 5) of severe weather are in effect. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... On Saturday and Sunday, isolated to scattered thunderstorms are possible across a majority of the state. A Marginal Risk (level 1 out of 5) of severe weather is in effect both days. The primary hazards associated with the strongest storms each day will be damaging wind gusts, frequent lightning, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 16, 7:19 PM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
719 PM EDT Fri Aug 16 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg 1 S Menlo 34.48N 85.48W
08/16/2024 Chattooga GA Emergency Mngr
A tree was downed across Hwy 337 in front of
Menlo School.
&&Special weather statement, Aug 16, 7:19 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
719 PM EDT Fri Aug 16 2024
GAZ019-020-030-031-162345-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
719 PM EDT Fri Aug 16 2024
...A strong thunderstorm will impact portions of north central
Paulding, southeastern Floyd, northeastern Polk and southern Bartow
Counties through 745 PM EDT...
At 718 PM EDT, a strong thunderstorm was over Rome, moving southeast
at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cartersville, Rockmart, Euharlee, Emerson, Aragon, White,
Kingston, Braswell, Taylorsville, Cassville, Shannon, Burnt Hickory
Ridge, Lindale, Seney, and Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3421 8534 3437 8526 3427 8467 3392 8486
TIME...MOT...LOC 2318Z 294DEG 37KT 3426 8521
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 16, 7:32 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Fri Aug 16 2024
GAZ007-012>015-019>021-170000-
Gilmer GA-Dawson GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Floyd GA-Lumpkin GA-
732 PM EDT Fri Aug 16 2024
...Strong thunderstorms will impact portions of northern Cherokee,
southwestern Lumpkin, southern Gilmer, east central Floyd, western
Dawson, southern Gordon, Pickens and Bartow Counties through 800 PM
EDT...
At 732 PM EDT, a line of strong thunderstorms was along a line
extending from near Talona to near Ranger to near Adairsville, and
moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Canton, Cartersville, Calhoun, Jasper, Ellijay, Adairsville, Emerson,
Ball Ground, Nelson, White, Waleska, Kingston, East Ellijay,
Plainville, Talking Rock, Cassville, Buffington, Shannon, Fairmount,
and Ranger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3455 8406 3433 8422 3433 8426 3428 8426
3413 8482 3439 8514 3452 8471 3472 8451
TIME...MOT...LOC 2332Z 304DEG 24KT 3464 8451 3450 8465 3441 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 16, 7:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
750 PM EDT Fri Aug 16 2024
GAZ019-020-030>032-041-170015-
Polk GA-Cobb GA-Haralson GA-Bartow GA-Paulding GA-Floyd GA-
750 PM EDT Fri Aug 16 2024
...Strong thunderstorms will impact portions of Paulding, Haralson,
northwestern Cobb, southern Floyd, Polk and southwestern Bartow
Counties through 815 PM EDT...
At 749 PM EDT, a line of strong thunderstorms was along a line
extending from Kingston to near Seney to near Forney, and moving
southeast at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cartersville, Dallas, Cedartown, Buchanan, Kennesaw, Acworth,
Rockmart, Euharlee, Tallapoosa, Emerson, Aragon, Cave Spring,
Kingston, Braswell, Taylorsville, Cassville, Yorkville, Burnt Hickory
Ridge, and Esom Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3421 8515 3438 8498 3410 8466 3408 8466
3408 8463 3407 8462 3386 8484 3373 8535
3414 8543
TIME...MOT...LOC 2349Z 325DEG 22KT 3424 8496 3413 8507 3404 8547
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 16, 8:10 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
810 PM EDT Fri Aug 16 2024
GAZ013>015-020>023-032-033-170045-
Hall GA-Dawson GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-
Forsyth GA-Pickens GA-Lumpkin GA-
810 PM EDT Fri Aug 16 2024
...Strong thunderstorms will impact portions of Cherokee, Forsyth,
north central Cobb, southern Lumpkin, Dawson, central Hall, north
central Fulton, southeastern Pickens and southern Bartow Counties
through 845 PM EDT...
At 810 PM EDT, a line of strong thunderstorms was along a line
extending from near Juno to near Ball Ground to near Cartersville,
and moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Canton, Cartersville, Cumming, Dawsonville, Mountain
Park, Roswell, Alpharetta, Milton, Kennesaw, Woodstock, Acworth,
Holly Springs, Emerson, Ball Ground, Nelson, White, Waleska,
Kingston, and Free Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3444 8370 3418 8398 3403 8457 3423 8499
3435 8449 3455 8427
TIME...MOT...LOC 0010Z 289DEG 26KT 3446 8423 3431 8439 3420 8481
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 16, 8:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Aug 16 2024
GAZ020-021-030>033-041>044-170100-
Polk GA-North Fulton GA-Douglas GA-Cobb GA-Haralson GA-Cherokee GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
821 PM EDT Fri Aug 16 2024
...Strong thunderstorms will impact portions of Paulding,
southwestern Cherokee, Haralson, northeastern Carroll, Cobb, Douglas,
central Fulton, Polk and southeastern Bartow Counties through 900 PM
EDT...
At 821 PM EDT, a line of strong thunderstorms was along a line
extending from Emerson to near Dallas to near Etna, and moving
southeast at 25 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Cartersville, Dallas, Cedartown,
Buchanan, City of South Fulton, Sandy Springs, Roswell, Smyrna,
Kennesaw, Woodstock, Acworth, Villa Rica, Powder Springs, Austell,
Bremen, Temple, and Rockmart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8526 3405 8492 3420 8473 3397 8431
3397 8435 3390 8435 3363 8458 3373 8535
3408 8542
TIME...MOT...LOC 0021Z 324DEG 22KT 3412 8473 3396 8487 3404 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Aug 16, 8:46 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Aug 16, 9:03 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 27 min |
| Aug 17, 12:51 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 17, 2:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Aug 17, 2:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 17, 2:45 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 17, 2:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 17, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 63 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 17, 3:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Aug 17, 3:20 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Aug 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Aug 17, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 50 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Aug 17, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 37 min |
| Aug 17, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 17, 4:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 46 min |
| Aug 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 29 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Aug 17, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Jones, Twiggs, Wilkinson | 26 min |
| Aug 17, 4:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 17, 5:02 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 17, 5:08 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Aug 17, 5:13 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Aug 17, 5:14 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 17, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens, Whitfield | 39 min |
| Aug 17, 5:23 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 17, 5:24 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 36 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin | 30 min |
| Aug 17, 5:53 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens, White | 37 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Haralson, Paulding, Polk | 27 min |
| Aug 17, 6:07 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, Lumpkin, White | 44 min |
| Aug 17, 6:37 PM EDT | Special Weather Statement | FFC | Barrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more | 38 min |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 50 min |
| Aug 17, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Oconee, Rockdale, Walton | 45 min |
| Aug 17, 7:21 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 24 min |
| Aug 17, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 42 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 34 min |
| Aug 17, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.